Only 1 paracetemol product per purchase
Please check with your doctor for advice
Fast acting gel for teething and mouth ulcers15g tubeSugar free..
300mg Aspirin dispersible tablets12 tablets..
16 Peppermint chewable tabletsFast soothing relief - heartburn and indigestion, long lastingContains..
Classic care lip balmProvides lips with long lasting care and protectionWith shea butter..
12 capsules with caffeine for fatigueFever, headache, sore throat, fatigue, body aches and painsCont..
Hot lemon powder for oral solution5 sachets, contains 500mg paracetamolFever, headache, sore throat,..
Hot Lemon powder for oral solutionContains 1000mg paracetamolFever, headache, sore throat, body ache..
500mg tablets containing paracetamol10 tabletsFast acting formula, effective pain relief, gentle on ..
60ml bottle medicine for babies age 2+ months120mg/5ml oral suspensionGently soothes pain and lowers..
12 film-coated tabletsContains 500mg paracetamol and 65mg caffeineFever, sore throat, shivers, heada..
Compact case containing 12 tablets500mg film-coated tablets containing paracetamolFast effective pai..
1000mg ParacetamolEffervescent granulesFast acting effective pain reliefGentel on the stomach5 sache..
Cold and Flu hot lemon drinkPowder for oral solutionContains 1000mg paracetamolBody aches and pains,..
12 x 500mg soluble tablesContains paracetamolFast acting effective pain reliefGentle on the stomach..
500mg film-coated tabletsContains paracetamolFast effective pain reliefGentle on the stomach..
Showing 1 to 15 of 16 (2 Pages)